# SDR SWAA2018062723128

- Difficulty date: June 26, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 34,516 hours, 20,643 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 00861FL1
- Part serial: 9014
- Condition: Damaged
- Location: E&E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, ON TAKEOFF HAD TRUE AIR SPEED DISAGREE, FREE DIFFERENTIAL PRESSURE, ANGLE OF ATTACK DISAGREE, ALTIMETER DISAGREED.  FOUND NR 1 ANGLE OF ATTACK SENSOR DAMAGED.  R&R NR 1 ANGLE OF ATTACK SENSOR PER AMM.
